# SDR MWEA99939

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575468827
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT COCKPIT WINDOW DOUBLER AND SHIM PLATE HAVE CRACK INDICATIONS.  MAINTENANCE REMOVED CRACKED DOUBLERS, THEN FABRICATED AND INSTALLED NEW DOUBLERS.
